Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 18, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 3, 2007, 9:52 PM EDT for Clay County, Knox County, Leslie County, Kentucky. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 9:52 PM EDT (01:52 UTC)
- Expired
- Apr 3, 2007, 10:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Clay County, KY, Knox County, KY, Leslie County, KY
The radar
The Jackson,KY radar (KJKL), 66 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:15 PM EDT | FUNNEL CLOUD | Thousandsticks, KY | FUNNEL CLOUD SPOTTED IN THOUSANDSTICKS. |
| Apr 3, 10:15 PM EDT | HAIL 1 | Thousandsticks, KY | QUARTER SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 6:05 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.9 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 040153
SVRJKL
KYC051-121-131-040230-
/O.NEW.KJKL.SV.W.0018.070404T0152Z-070404T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
952 PM EDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN SOUTHEAST KENTUCKY...
EASTERN KNOX COUNTY IN SOUTHEAST KENTUCKY...
LESLIE COUNTY IN SOUTHEAST KENTUCKY...
THIS INCLUDES THE CITY OF HYDEN...
* UNTIL 1030 PM EDT
* AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
BARNYARD...OR 7 MILES NORTHEAST OF BARBOURVILLE...AND MOVING EAST
AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EROSE...MILLS...ASHERS FORK AND ICE CLIFF BY 1000 PM EDT...
GARDNER AND SKIDMORE BY 1005 PM EDT...
SANDY FORK...SPRUCE PINE...SAYLOR AND QUEENDALE BY 1010 PM EDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3699 8385 3681 8380 3698 8309 3720 8326
3721 8347
$$
GREIF2 follow-up statements
000
WWUS53 KJKL 040218
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1018 PM EDT TUE APR 3 2007
KYC051-121-040228-
/O.CAN.KJKL.SV.W.0018.000000T0000Z-070404T0230Z/
CLAY KY-KNOX KY-
1018 PM EDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR KNOX AND CLAY COUNTIES IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3707 8338 3692 8336 3698 8309 3720 8326
3720 8335
$$
KYC131-040230-
/O.CON.KJKL.SV.W.0018.000000T0000Z-070404T0230Z/
LESLIE KY-
1018 PM EDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR EASTERN LESLIE COUNTY...
AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FREW TO CINDA TO LEWIS
CREEK...OR ALONG A LINE EXTENDING FROM HAZARD TO 7 MILES SOUTHEAST OF
HYDEN TO 6 MILES NORTH OF HARLAN...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BIG ROCK BY 1025 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3707 8338 3692 8336 3698 8309 3720 8326
3720 8335
$$
JACOBSON000
WWUS53 KJKL 040228
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1027 PM EDT TUE APR 3 2007
KYC131-040237-
/O.EXP.KJKL.SV.W.0018.000000T0000Z-070404T0230Z/
LESLIE KY-
1027 PM EDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LESLIE COUNTY WILL BE
ALLOWED TO EXPIRE AT 1030 PM EDT...
THE STRONGEST STORMS HAVE MOVED OUT OF THE WARNING AREA. LIGHTNING
AND THUNDER WILL CONTINUE UNTIL 10:45 PM EDT. A SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR
EASTERN KENTUCKY.
LAT...LON 3707 8338 3692 8336 3698 8309 3720 8326
3720 8335
$$
JACOBSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:35 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 3, 7:35 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 735 PM EDT TUE APR 3 2007 .SHORT TERM.../TONIGHT THROUGH FRIDAY/ THE MODELS ARE IN GOOD AGREEMENT AND INITIALED WELL. AT 5 PM...A LOW WAS LOCATED OVER LAKE MICHIGAN WITH A COLD FRONT EXTENDING ACROSS CENTRAL ILLINOIS TO SOUTH CENTRAL MISSOURI. A SQUALL LING EXTENDED FROM NEAR MUNCIE INDIANA TO SOUTHEASTERN INDIANA TO SOUTHEASTERN MISSOURI. THIS IS A VERY SIGNIFICANT SQUALL LINE WITH LITERALLY HUNDREDS OF LIGHTNING STRIKES BEING REPORTED. ALL OF THE INGREDIENTS FOR SEVERE WEATHER WILL BE IN PLACE OVER EASTERN KENTUCKY EXCEPT LOW LEVEL MOISTURE. THE 18 GMT NAM MODEL RUN CAME IN AND IS NOT QUITE AS UNSTABLE AS THE 12 GMT RUN. THE 18 GMT RUN HAD A MID LEVEL CAP THAT HAD DEVELOPED AND AS SUCH...THE INSTABILITY IS NOT AS SIGNIFICANT AS THE 12 GMT RUN. I AM ALWAYS A BIT SKEPTICAL OF THE OFF TIME RUNS...SO WE WILL HAVE TO WAIT AND SEE HOW THE SYSTEMS HOLDS TOGETHER AS IT MOVES INTO EASTERN KENTUCKY. USING EXTRAPOLATION...THE SQUALL LINE WILL BE MOVING INTO EASTERN KENTUCKY BETWEEN 9 TO 10 PM THIS EVENING. SOME ISOLATED THUNDERSTORMS MAY FORM OUT AHEAD OF THE SQUALL LINE BEFORE THIS TIME. IF THEY DO...THESE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR SEVERE HAIL TO DEVELOP DUE TO THE FAVORABLE WIND SHEAR PROFILE AND FREEZING LEVEL. THE COLD FRONT WILL BE MOVING INTO EASTERN KENTUCKY BETWEEN 1 TO 2 AM THIS MORNING AND WILL MOVE TO EAST OF PIKE COUNTY BY 8 AM THIS MORNING. THE WEATHER BETWEEN THE SQUALL LINE AND THE FRONT WILL BE MOSTLY SHOWERS...HOWEVER THERE MAY BE SOME ISOLATED THUNDERSTORMS ASSOCIATED WITH THE FRONTAL PASSAGE. THIS IS A VERY STRONG COLD FRONT THAT IS MOVING THROUGH THE AREA AND THERE WILL BE VERY COLD AIR MOVING IN BEHIND THE SYSTEM. THERE WILL BE SOME FREEZING TEMPERATURES TEMPERATURE BOTH WEDNESDAY AND THURSDAY MORNINGS. THE TEMPERATURE FORECASTS WERE MOSTLY A BLEND OF THE ETA AND GFS MOS. .LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/ THE MODELS ARE IN PRETTY GOOD AGREEMENT...HOWEVER THE ECMWF IS QUICKER TO MOVE THE PATTERN TO BE MORE ZONAL EARLY NEXT WEEK. THE NAM KEEPS A STRONG UPPER TROUGH TO THE EAST AND AS SUCH THERE WILL BE DRY NORTHWESTERLY FLOW PREDOMINATING OVER THE AREA. ALL THE SHORT WAVES IN THE EXTENDED PERIOD WILL PASS MOSTLY TO THE NORTHEAST OF THE FORECAST AREA AND THE PRECIPITATION WILL BE LIMITED TO WEST VIRGINIA. STAYED PRETTY CLOSE TO THE EXTENDED GFS MOS FOR THE TEMPERATURE FORECASTS. FREEZING TEMPERATURES WILL CONTINUES THROUGH MONDAY MORNING. && .AVIATION.../00Z TO 24Z/...UPDATED MAIN AVIATION CONCERNS WILL...OF COURSE...BE THE IMMEDIATE CONCERN OF SEVERE WEATHER RACING THROUGH THE TAF SITES OVER THE NEXT 2 TO 4 HOURS. FOLLOWING THAT...WILL BE DEALING WITH THE COLD POOL RAINS AND MVFR TO VFR VIS AND CIGS. VRF CONDITIONS PREVAIL FROM 10Z ON THROUGH THE REMAINDER OF THE TAF PERIOD. EXPECT NEAR SVR TO SVR WIND GUSTS...MAINLY FROM THE NORTH... AT THE SITES WITH THE LEADING EDGE OF THE STORMS. MODERATELY STRONG SOUTHWEST WINDS FOLLOW THE INITIAL SQUALL LINE BEFORE SWITCHING MORE TO THE NORTHWEST FOLLOWING THE COLD FRONT IN THE HOURS AFTER MIDNIGHT. THE NORTHWEST WINDS THEN SETTLE DOWN BEFORE BECOMING SOMEWHAT GUSTY AGAIN DURING THE DAY WEDNESDAY. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JJ LONG TERM....JJ AVIATION...GREIF
Hazardous weather outlook, Apr 3, 6:20 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 620 PM EDT TUE APR 3 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-050130- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 620 PM EDT TUE APR 3 2007 ...SEVERE THUNDERSTORM WATCH 115 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WINDS. A FEW OF THE STRONGER STORMS COULD ALSO PRODUCE LARGE HAIL. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 8 PM IN THE NORTHWEST PORTION OF THE AREA THEN PROGRESSING SOUTHEAST DURING THE LATE EVENING REACHING FAR EAST KENTUCKY TOWARDS MIDNIGHT EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES WILL FALL TO NEAR OR JUST BELOW FREEZING ON THURSDAY MORNING...WITH FROST A LIKELIHOOD. THERE IS A GOOD CHANCE OF HARD FREEZE EACH MORNING FROM FRIDAY THROUGH MONDAY. CURRENTLY...THERE IS STILL SOME UNCERTAINTY IN THE SPECIFICS OF THIS FORECAST...AS THE EXTENT TO WHICH THE TEMPERATURES WILL FALL AT NIGHT DEPENDS ON THE AMOUNT OF CLOUD COVER OVER THE AREA. HOWEVER...THE PROBABILITY OF A FREEZE ON ONE OR PERHAPS ALL OF THESE MORNINGS IS RELATIVELY HIGH. IN GENERAL...THE VALLEY LOCATIONS WILL BE MOST PRONE TO LOW TEMPERATURES FALLING WELL INTO THE 20S ON FRIDAY THROUGH MONDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE IN JACKSON KY WITH REPORTS OF SEVERE WEATHER. AR/GREIF
In the hours before
Special weather statement, Apr 3, 9:02 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 902 PM EDT TUE APR 3 2007 KYZ104-040145- ELLIOTT- 902 PM EDT TUE APR 3 2007 ...A STRONG THUNDERSTORM TO AFFECT ELLIOTT COUNTY THROUGH 945 PM EDT TUESDAY EVENING... AT 902 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LYTTEN... MOVING EAST AT 15 MPH. THIS STORM WILL BE NEAR ISONVILLE AROUND 910 PM EDT...BRUIN AROUND 920 PM EDT AND CULVER AROUND 925 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. GREIF
Local storm report, Apr 3, 9:10 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
910 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL EUBANK 37.28N 84.65W
04/03/2007 E0.25 INCH PULASKI KY LAW ENFORCEMENT
QUARTER SIZE HAIL
&&
WJMLocal storm report, Apr 3, 9:18 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
918 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 4 NNW MONTICELLO 36.90N 84.86W
04/03/2007 E1.00 INCH WAYNE KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER.
&&
ARICHEYSpecial weather statement, Apr 3, 9:29 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 929 PM EDT TUE APR 3 2007 KYZ107-119-040215- JOHNSON-MARTIN- 929 PM EDT TUE APR 3 2007 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT JOHNSON AND MARTIN COUNTIES THROUGH 1015 PM EDT TUESDAY EVENING... AT 929 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR ELNA...MOVING EAST AT 40 MPH. THIS STORM WILL BE NEAR WINIFRED AROUND 935 PM EDT...KERZ AROUND 940 PM EDT...GALEN AROUND 945 PM EDT...BAKER AROUND 950 PM EDT...RIVER AROUND 955 PM EDT. RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. GREIF
Special weather statement, Apr 3, 9:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 946 PM EDT TUE APR 3 2007 KYZ088-115-117-040230- PERRY-LESLIE-HARLAN- 946 PM EDT TUE APR 3 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN PERRY AND SOUTHEASTERN LESLIE AND WESTERN HARLAN COUNTIES THROUGH 1030 PM EDT TUESDAY EVENING... AT 946 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHAPPELL... MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE NEAR LEATHERWOOD AROUND 955 PM EDT...SLEMP AROUND 1000 PM EDT...CORNETTSVILLE AROUND 1005 PM EDT AND VICCO AROUND 1010 PM EDT. RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. GREIF
Local storm report, Apr 3, 9:52 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
952 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL EUBANK 37.28N 84.65W
04/03/2007 E1.00 INCH PULASKI KY LAW ENFORCEMENT
QUARTER SIZE HAIL
&&
WJMThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:08 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson | 52 min |
| Apr 3, 8:30 PM EDT | Severe Thunderstorm Warning | JKL | Menifee | 36 min |
| Apr 3, 8:32 PM EDT | Severe Thunderstorm Warning | JKL | Powell | 28 min |
| Apr 3, 8:44 PM EDT | Severe Thunderstorm Warning | JKL | Lee, Wolfe | 46 min |
| Apr 3, 8:47 PM EDT | Tornado Warning | JKL | Pulaski | 43 min |
| Apr 3, 8:49 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 41 min |
| Apr 3, 8:50 PM EDT | Severe Thunderstorm Warning | JKL | Laurel | 40 min |
| Apr 3, 8:52 PM EDT | Severe Thunderstorm Warning | JKL | Morgan | 38 min |
| Apr 3, 8:54 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski | 66 min |
| Apr 3, 8:57 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Owsley, Rockcastle | 48 min |
| Apr 3, 9:04 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin | 56 min |
| Apr 3, 9:09 PM EDT | Severe Thunderstorm Warning | JKL | Clay | 51 min |
| Apr 3, 9:15 PM EDT | Flash Flood Warning | JKL | Wayne | 2 hr |
| Apr 3, 9:16 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Whitley | 59 min |
| Apr 3, 9:23 PM EDT | Tornado Warning | JKL | Laurel | 34 min |
| Apr 3, 9:26 PM EDT | Tornado Warning | JKL | Whitley | 39 min |
| Apr 3, 9:30 PM EDT | Tornado Warning | JKL | Clay | 36 min |
| Apr 3, 9:34 PM EDT | Severe Thunderstorm Warning | JKL | Leslie, Perry | 56 min |
| Apr 3, 9:47 PM EDT | Severe Thunderstorm Warning | JKL | Bell | 28 min |
| Apr 3, 10:07 PM EDT | Severe Thunderstorm Warning | JKL | Harlan | 38 min |
| Apr 3, 10:12 PM EDT | Severe Thunderstorm Warning | JKL | Letcher | 54 min |
| Apr 4, 4:25 AM EDT | Freeze Warning | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.